# SDR AALA201612089007

- Difficulty date: December 7, 2016
- Submitted: December 8, 2016
- Operation: Air carrier
- Aircraft: N543UW
- Make and model: Airbus A321-231
- Aircraft serial: 4843
- Aircraft time: 17,529 hours, 7,118 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Bolt
- Condition: Sheared
- Location: Mlg
- Component: Wheel, Messier
- Component part number: C20500000
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED, FLIGHT CREW REPORTED THAT THE NR 3 TIRE IS BLOWN AND SEPARATED, SUSPECT NR 3 BRAKE STUCK THAT CAUSED THE BLOW OUT. MAINTENANCE FOUND THE NR 3 WHEEL/TIRE ASSEMBLY BOLT SHEARED, DAMAGED NR 3 BRAKE AND TIRE BLEW. MAINTENANCE REPLACED THE NR 3 WHEEL/TIRE ASSEMBLY AND THE NR 3 BRAKE ASSEMBLY PER AMM 32-41-11 AND 32-42-27. A SATISFACTORY LEAK AND OPERATIONAL CHECK WAS ACCOMPLISHED.
